Retreats

Zen Style Homestay

Stuvana retreat programs are designed to take the participants through a journey of self-empowerment and discovery. Participants are taught self-hypnosis so as to be able to create personal change on their own, to eliminate old un-useful programs and limiting beliefs and patterns. The learning is done over a relaxing and flexible schedule together with Taichi and Reiki to optimize the wellness outcome during the retreat.


Through the combination of self-hypnosis programming of the mind and the healing energies of Reiki and Taichi, participants will be empowered to take control and make positive changes in their life whenever and wherever they want. 

 

Stuvana retreats are based on basic principles of Zen temple life where simplicity is valued while meditation and intermittent fasting are practiced. 


Morning meditation is strongly encouraged for all participants. Meditation is truly for everyone, and we follow a “just try it” philosophy here. We practice Zen meditation together while the instructor sends Reiki to participants. You can find a superb, detailed guide to Zen Meditation here. Keep in mind that we are not so strict, but these videos will guide you in the right direction regardless of your level of experience. 

Upcoming Retreats

Subscribe to our newsletter to stay tuned for upcoming retreats  

Daily Schedule

Quick Reference

Program starts on the evening on the day of arrival

16:00  –  17:30 Orientation [15 minutes]

18:00  –  Dinner

19:30  –  Introduction and preparation for the program [60 minutes]

20:30  –  Personal time

21:00  –  Quiet time


Next day

6:00 – Wake up 

6:30 – Meditation [30 minutes]

7:00 – Tea time or personal time

7:30 – Experience Taichi [60 minutes] 

8:30 – Breakfast

9:30 – Experience Reiki [60 minutes]

10:30 – Break 

10:45 – Experience Self-Hypnosis [60 minutes]  

11:45 – Break

12:00 – Lunch time

13:00 – Personal time


Notes on Schedule

16:00  –  17:30 Briefing on the facilities and schedule so that you get the most out of your stay. This should take no more than 15 minutes


6:00 – Wake up and freshen up in preparation for 6:30 meditation. We strongly recommend avoiding any strong caffeinated beverages or any food whatsoever until after meditation. We suggest weak tea or water only.


6:25 – Prepare and settle in for meditation. Have your cushions and other props ready for 6:30 sharp. 


6:30 –  Morning meditation is strongly encouraged for all guests. You can learn basic Zen meditation here. Keep in mind that we are not so strict, but the videos will guide you in the right direction regardless of your level of experience. Just do your best.


13:00 – Activities of your choice. Private Stuvana sessions can be arranged